# SDR ASAA0842713

- Difficulty date: March 3, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C2631026
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RN IB FLAP TRAILINES EDGE WEDGE 27 INCHES OUTBD OF INBD END AND 3.5 INCHES FWD OF TRAILING EDGE HAS DENT R N IB FLAP TRAILING EDGE WEDGE WEDGE 27" OB OF IB END AND 3.5 INCHES FWD OF T/E DENT REPAIRED IAW B 737 400 SRM CH 51 70 10 REPAIR 2.
